# SDR VNAA2018100911101

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 34,515 hours, 34,320 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED AN APU OIL TEMP CAUTION WITH THE NR 2 IDG ON DEFERRAL. THE AIRCRAFT DIVERTED AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE CHECKED THE APU OIL LEVEL AND DELTA P WITH NO DEFECTS. OPERATIONAL CHECK GOOD.  / 209
